Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 113, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2012, 6:42 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2012, 6:42 PM EDT (22:42 UTC)
- Expired
- Jun 10, 2012, 7:16 PM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:05 PM EDT | TSTM WND DMG | 1 Ne Bunnell, FL | EMERGENCY MANAGEMENT RELAYED REPORT OF A TREE DOWN ON POWERLINES IN EAST BUNNELL. TIME IS ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1082 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
354
WUUS52 KJAX 102242
SVRJAX
FLC035-107-109-102330-
/O.NEW.KJAX.SV.W.0113.120610T2242Z-120610T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
642 PM EDT SUN JUN 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 730 PM EDT
* AT 641 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ANDALUSIA...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUNNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 2963 8153 2967 8128 2947 8119 2937 8172
2956 8180
TIME...MOT...LOC 2241Z 249DEG 19KT 2954 8140
$$
NELSON3 follow-up statements
359
WWUS52 KJAX 102249
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
649 PM EDT SUN JUN 10 2012
FLC035-107-109-102330-
/O.CON.KJAX.SV.W.0113.000000T0000Z-120610T2330Z/
PUTNAM FL-ST. JOHNS FL-FLAGLER FL-
649 PM EDT SUN JUN 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN FLAGLER...SOUTHEASTERN ST. JOHNS AND EXTREME EASTERN
PUTNAM COUNTIES...
AT 649 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ESPANOLA...OR NEAR BUNNELL...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUNNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8147 2944 8148 2963 8153 2964 8150
2967 8128 2947 8119 2944 8134
TIME...MOT...LOC 2249Z 264DEG 22KT 2951 8130
$$
NELSON556
WWUS52 KJAX 102305
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT SUN JUN 10 2012
FLC107-102315-
/O.CAN.KJAX.SV.W.0113.000000T0000Z-120610T2330Z/
PUTNAM FL-
705 PM EDT SUN JUN 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN PUTNAM COUNTY
IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2943 8139 2965 8144 2967 8128 2947 8119
2944 8134
TIME...MOT...LOC 2305Z 270DEG 12KT 2952 8133
$$
FLC035-109-102330-
/O.CON.KJAX.SV.W.0113.000000T0000Z-120610T2330Z/
ST. JOHNS FL-FLAGLER FL-
705 PM EDT SUN JUN 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...
AT 705 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ESPANOLA...OR 6 MILES NORTHWEST OF
BUNNELL...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA AND BUNNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2943 8139 2965 8144 2967 8128 2947 8119
2944 8134
TIME...MOT...LOC 2305Z 270DEG 12KT 2952 8133
$$
TRABERT751
WWUS52 KJAX 102316
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT SUN JUN 10 2012
FLC035-109-102326-
/O.CAN.KJAX.SV.W.0113.000000T0000Z-120610T2330Z/
ST. JOHNS FL-FLAGLER FL-
716 PM EDT SUN JUN 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLAGLER AND
SOUTHEASTERN ST. JOHNS COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2943 8139 2965 8144 2967 8128 2947 8119
2944 8134
TIME...MOT...LOC 2316Z 270DEG 12KT 2952 8129
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:43 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 10, 2:43 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT SUN JUN 10 2012 ...STRONG STORMS WITH LOCALLY HEAVY RAINFALL EXPECTED THROUGH AT LEAST WEDNESDAY... .SHORT TERM...NOW THROUGH WEDNESDAY... REST OF THIS AFTERNOON AND TONIGHT...NUMEROUS TO WIDESPREAD CONVECTION IS EXPECTED THE REMAINDER OF THE AFTERNOON WITH STRONG STORMS WITH WET MICROBURST POTENTIAL OF SOME DAMAGING WINDS WITH HAIL AND FREQUENT LIGHTNING AS WELL. STRONGER STORMS WILL ALSO PRODUCE LOCALIZED FLOODING PROBLEMS ESPECIALLY ACROSS THE JAX METRO AREA. ACTIVITY WILL FADE AFTER SUNSET AND SHOULD BASICALLY END ACROSS NE FL AFTER MIDNIGHT...THEN JUST SOME ISOLD SHOWERS/STORMS ACROSS SE GA WHERE DEEPER MOISTURE WILL LINGER AS DRY SLOT WITH MID/UPPER LEVEL DRIER AIR SETTLES OVER NE FL FOR THE OVERNIGHT HOURS. GENERAL STORM MOTION THIS EVENING TOWARDS THE NORTHEAST AROUND 15 KNOTS. MONDAY...LARGE AMOUNT OF MOISTURE AHEAD OF APPROACHING TROF AND ASSOCD WITH ONGOING CONVECTION OVER THE FLORIDA PANHANDLE TODAY WILL BE PUSHED INTO INLD SE GA WITH MODELS DIFFERING ON HOW MUCH MOISTURE PUSHES INTO THE RIDGE OVER THE FLORIDA PENINSULA. AT THE VERY LEAST NUMEROUS/WIDESPREAD HEAVY TSTORM ACTIVITY IS EXPECTED ACROSS SE GA WITH SCTD/NUMEROUS ACTIVITY EXPECTED ACRS NE FL BY THE AFTERNOON AS MORNING SUNSHINE SHOULD PUSH TEMPS INTO THE LOWER 90S IN MANY LOCATIONS WITH HEAT INDICES CLOSE TO 100 DEGREES. NOT SURE IF FLOOD WATCH WILL BE NEEDED ACROSS SE GA SINCE THEY HAVE MISSED SOME OF THE STORMS OVER PREVIOUS DAYS. HPC 5 DAY QPF FORECAST THROUGH THURSDAY SHOWS A GENERAL 1-2 INCHES ACRS NE FL AND 2-3 INCHES ACROSS SE GA WITH ISOLATED HIGHER AMOUNTS. MONDAY NIGHT...STRONG DIURNAL CONVECTION WILL WIND DOWN DURING THE EVENING HOURS...BUT TSTM ACTIVITY AHEAD OF APPROACHING TROF MAY CONTINUE SCATTERED SHOWERS/STORMS THROUGH THE NIGHT ACROSS INLD SE GA AND THE SUWANNEE RIVER VALLEY WITH SOME INCHING EASTWARD TOWARDS MORNING. LOCALLY HEAVY RAINFALL MAY BE A PROBLEM WITH THE SLOWER MOVING ACTIVITY. TUESDAY...MID/UPPER LEVEL TROF AXIS PUSHES INTO THE FORECAST AREA WITH PRECIP WATER AMOUNTS STILL CLOSE TO 2 INCHES. WESTERLY STEERING FLOW AROUND 10 KNOTS WILL CONTINUE TO PUSH STORMS ALL THE WAY TO THE BEACHES BUT SLOW STORM MOTION WILL LEAD TO POSSIBLE HEAVY RAINFALL AND STRONG STORMS WITH GUSTY WINDS/WET MICROBURST POTENTIAL. HIGHS STILL RUNNING CLOSE TO 90 DEGREES. WEDNESDAY...TROF AXIS LINGERS DIRECTLY OVER THE REGION AND EXPECT AT LEAST NUMEROUS COVERAGE OF TSTM ACTIVITY BY THE AFTERNOON HOURS WITH STRONG STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE. MAX TEMPS WILL SURGE QUICKLY INTO THE LOWER 90S AHEAD OF AFTERNOON RAINFALL. .LONG TERM...THURSDAY THROUGH SUNDAY... DIURNAL SCATTERED TSTM ACTIVITY EXPECTED EACH DAY THROUGH THE PERIOD AS RIDGING BUILDS IN ALOFT NORTH OF THE FORECAST AREA BUT ENOUGH MOISTURE REMAINS TO TRIGGER DAILY CONVECTION. MAX TEMPS WILL REMAIN NEAR NORMAL VALUES AROUND 90 DEGREES. && .AVIATION... IFR CONDITIONS CAN BE EXPECTED IN PASSING THUNDERSTORMS THIS AFTERNOON. OTHERWISE...VFR CONDITIONS WILL PREVAIL OUTSIDE OF CONVECTION. CONVECTION WILL WIND DOWN BY THIS EVENING AND VFR CONDITIONS ARE EXPECTED OVERNIGHT. BRIEF PERIODS OF MVFR CEILINGS LATE TONIGHT CANNOT BE COMPLETELY RULED OUT BUT CONFIDENCE IS RATHER LOW AT THIS TIME. && .MARINE... WINDS WILL VEER TO THE SOUTH TONIGHT AND INCREASE TO 15 KNOTS OVER THE OFFSHORE ZONES. SEAS WILL AVERAGE 2 TO 4 FEET. SOUTHEAST FLOW WILL BECOME OFFSHORE TUESDAY THROUGH THURSDAY AS SURFACE HIGH SHIFTS SOUTH OF THE AREA. NO HEADLINES. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 90 70 90 / 60 70 70 80 SSI 74 85 73 86 / 40 60 60 70 JAX 72 90 70 89 / 50 60 60 70 SGJ 73 86 72 87 / 30 40 40 70 GNV 72 92 70 90 / 40 60 60 70 OCF 72 93 70 91 / 40 60 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/KEEGAN
Hazardous weather outlook, Jun 10, 10:00 AM EDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN JUN 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111029- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1000 AM EDT SUN JUN 10 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...LOCALLY HEAVY RAINFALL POSSIBLE AGAIN TODAY... ...SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL STILL POSSIBLE IN HEAVY THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING AS A TROPICAL AIRMASS REMAINS IN PLACE. A FASTER STORM MOTION TOWARDS THE NORTHEAST AT 15 TO 20 MPH WILL LESSEN THE WIDESPREAD FLOODING THREAT...BUT LOCALIZED FLOODING POSSIBLE IN RAIN-SATURATED AREAS IS LIKELY. SHOWERS AND STORMS WILL BECOME MORE WIDESPREAD ACROSS THE AREA THIS AFTERNOON. A FEW STRONG TO SEVERE STORMS...CAPABLE OF GUSTY WINDS...HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE MAINLY ACROSS NORTHEAST FLORIDA THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CANNOT BE RULED OUT. ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... NUMEROUS TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, Jun 10, 5:45 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT SUN JUN 10 2012
GAZ133>135-102215-
APPLING-BACON-JEFF DAVIS-
545 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
JEFF DAVIS...NORTHERN APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT...
AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HAZLEHURST TO 8 MILES SOUTH OF PINE GROVE...MOVING NORTHEAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HAZLEHURST...PINE GROVE...GRAHAM...BAXLEY AND PLANT HATCH THROUGH 615
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3197 8239 3194 8233 3194 8228 3191 8220
3183 8211 3164 8249 3187 8276 3191 8269
3193 8268 3192 8264 3197 8254 3195 8250
3198 8247
TIME...MOT...LOC 2145Z 230DEG 24KT 3191 8269 3171 8246
TRABERTSpecial weather statement, Jun 10, 5:47 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 547 PM EDT SUN JUN 10 2012 FLZ040-102230- MARION- 547 PM EDT SUN JUN 10 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT... AT 547 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF OCKLAWAHA...OR 8 MILES SOUTH OF LYNNE...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUMMERFIELD...SILVER SPRINGS SHORES...SANTOS...OCKLAWAHA...LAKE WEIR...BELLEVIEW...MOSS BLUFF AND LYNNE THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2924 8186 2906 8171 2896 8201 2912 8212 TIME...MOT...LOC 2147Z 246DEG 16KT 2909 8194 NELSON
Special weather statement, Jun 10, 5:51 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT SUN JUN 10 2012
FLZ037-040-102230-
MARION-PUTNAM-
551 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND EASTERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER JUNIPER SPRINGS...MOVING EAST AT 15
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JUNIPER
SPRINGS THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2924 8186 2941 8154 2936 8150 2932 8167
2929 8164 2928 8164 2909 8164 2906 8171
TIME...MOT...LOC 2152Z 253DEG 14KT 2921 8170
NELSONSpecial weather statement, Jun 10, 6:05 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EDT SUN JUN 10 2012
FLZ031-032-036-037-040-102245-
ALACHUA-BRADFORD-CLAY-MARION-PUTNAM-
605 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA...WESTERN PUTNAM AND
EXTREME NORTHERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT...
AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF MELROSE TO 2 MILES NORTHEAST OF JOHNSON TO 5 MILES NORTHEAST OF
HOG VALLEY...MOVING NORTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND ORANGE SPRINGS...JOHNSON...HOG
VALLEY...INTERLACHEN...MANNVILLE...MELROSE...HOLLISTER...PUTNAM
HALL...LAKE GENEVA AND KEYSTONE HEIGHTS THROUGH 645 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2984 8207 2981 8179 2974 8173 2947 8183
2950 8202 2956 8216
TIME...MOT...LOC 2206Z 217DEG 16KT 2968 8213 2963 8195
2954 8181
NELSONSpecial weather statement, Jun 10, 6:24 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
624 PM EDT SUN JUN 10 2012
FLZ040-102315-
MARION-
624 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 715 PM EDT...
AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHEAST OF MOSS BLUFF...OR 5
MILES NORTHEAST OF EMERALDA...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MOSS BLUFF THROUGH 715 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION
OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8189 2913 8195 2918 8164 2905 8163
2904 8164 2904 8165 2896 8166
TIME...MOT...LOC 2224Z 270DEG 17KT 2901 8177
NELSONSpecial weather statement, Jun 10, 6:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
634 PM EDT SUN JUN 10 2012
FLZ037-038-102315-
FLAGLER-PUTNAM-
634 PM EDT SUN JUN 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN PUTNAM AND SOUTHERN FLAGLER COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...
AT 634 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 19 MILES SOUTHWEST OF FLAGLER BEACH...OR 7
MILES NORTHEAST OF PIERSON...MOVING EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLAGLER BEACH THROUGH 715
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION
OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2941 8115 2927 8114 2926 8117 2926 8141
2930 8143 2939 8143 2937 8145 2936 8152
2940 8153 2948 8112 2944 8110 2942 8110
TIME...MOT...LOC 2234Z 259DEG 21KT 2933 8137
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:07 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 113 min |
| Jun 10, 2:08 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 52 min |
| Jun 10, 2:12 PM EDT | Special Weather Statement | JAX | Hamilton | 48 min |
| Jun 10, 2:20 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 115 min |
| Jun 10, 2:23 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 31 min |
| Jun 10, 2:35 PM EDT | Special Weather Statement | JAX | Flagler | 25 min |
| Jun 10, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 49 min |
| Jun 10, 2:45 PM EDT | Areal Flood Advisory | JAX | Flagler | 103 min |
| Jun 10, 2:49 PM EDT | Special Weather Statement | JAX | Baker, Union | 26 min |
| Jun 10, 2:58 PM EDT | Areal Flood Warning | JAX | Flagler | 95 min |
| Jun 10, 3:06 PM EDT | Flash Flood Warning | JAX | Clay, Duval, Saint Johns | 104 min |
| Jun 10, 3:15 PM EDT | Special Weather Statement | JAX | Baker | 30 min |
| Jun 10, 3:21 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Jun 10, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 45 min |
| Jun 10, 3:35 PM EDT | Areal Flood Advisory | JAX | Baker, Union | 115 min |
| Jun 10, 3:47 PM EDT | Special Weather Statement | JAX | Baker | 28 min |
| Jun 10, 3:55 PM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Jun 10, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 46 min |
| Jun 10, 4:08 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 23 min |
| Jun 10, 4:38 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| Jun 10, 4:44 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 26 min |
| Jun 10, 4:47 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 4:53 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Jun 10, 5:03 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam, Saint Johns | 117 min |
| Jun 10, 5:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 5:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 10, 5:17 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jun 10, 5:30 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| Jun 10, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 49 min |
| Jun 10, 5:47 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jun 10, 5:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 10, 6:00 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 45 min |
| Jun 10, 6:05 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 10, 6:24 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 10, 6:34 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Jun 10, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 45 min |
| Jun 10, 6:53 PM EDT | Special Weather Statement | JAX | Flagler | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.